Medline ® Abstract for Reference 55
of 'Taxane-induced pulmonary toxicity'
Pulmonary infiltrates following administration of paclitaxel.
Ramanathan RK, Reddy VV, Holbert JM, Belani CP
The clinical spectrum of hypersensitivity reactions reported with paclitaxel has not included the occurrence of pulmonary infiltrates. This report describes three patients who developed transient pulmonary infiltrates after receiving paclitaxel. These infiltrates were noted 2 days to 2 weeks after administration of paclitaxel. The infiltrates resolved spontaneously in all the patients but one of them did receive steroid therapy. This syndrome of transient pulmonary infiltrates did not reoccur in the two patients who were rechallenged with paclitaxel. Physicians should be made aware of this unique occurrence during the course of treatment with paclitaxel.
University of Pittsburgh Cancer Institute, PA 15213, USA.